Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonexistence of asymptotic observables


Author: James S. Howland
Journal: Proc. Amer. Math. Soc. 35 (1972), 175-176
MSC: Primary 47A40; Secondary 47A55
DOI: https://doi.org/10.1090/S0002-9939-1972-0300133-7
MathSciNet review: 0300133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Strong asymptotic limits of all Heisenberg observables exist only for trivial Hamiltonians.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A40, 47A55

Retrieve articles in all journals with MSC: 47A40, 47A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0300133-7
Article copyright: © Copyright 1972 American Mathematical Society